My sister just went yesterday for an endocscopy and a colonoscopy... They gave her iron supplements because she is iron defecient anemia and wanted to rule out GI causes.. They said her colon looks great and that her Anemia is due to heavy menstrual.
Today, she is having severe dizziness, diarreah (diarrhea) and low-grade fever... She went to the ER "because she just had the colonoscopy yesterday and was thinking she was having some after-reaction or possible reaction to the iron she was given..
The ER sent her home with a prescription for VERTIGO... ?????
Does her symptoms sound like a reaction to the colonoscopy? will it subside? what should she do? I'm very concerned about her and so frustrated with the medical doctors right now grrrrrrrrrrrr...
Have you contacted her Gastroenterologist? This is not normal after these two procedures have been done. Vertigo will cause dizziness but not diarrhea or fever. Fever indicates an infection. I'm not sure I understand what you are saying about them giving her iron???? Can you explain this for me? Thanks!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.